Chemo Session Nine
published: Jul 16, 2018 | last modified: Jul 16, 2018
estimated reading time 2 minutes

Completed session nine — new symptoms.

Before this trip, my neuropathy symptoms changed. The numbness is starting to feel a little tingly, which to me is a good sign that maybe my nerves are coming back. We probably stopped the Oxaliplatin soon enough for at least a partial recovery if not full. However, after this infusion, a new symptom flared.

Like the change in the neuropathy, this began a few days before the treatment. A small rash had appeared on the back of both hands. I attributed this to the different, and perhaps harsh, soaps I was using after emptying my ostomy bag. I wash my hands a lot during a standard day, and depending upon where I am at, the soap I use may not be so nice to one’s skin. However, within a week of my treatment, the rash has angered some and spread up my arms. My feet are also feeling very cracked and dry, and if I itch too much, I start peeling the skin away and opening wounds.

Spreading Rash Left
Spreading Rash Right

I will be contacting the oncology department today to see what I can do about this.

Next treatment (tenth) will be on July 27th.


This is a post in the "path to cancer free" series.
Other posts in this series:

series:  path to cancer free 

eol